# SDR 20010509CW007

- Difficulty date: January 30, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 1016200113
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF RIGHT HAND OUTBOARD HORIZONTAL STABILATOR ELEVATOR HINGE BRACKET, A BADLY EXFOLIATED BRACKET WAS FOUND.
